BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Fractional Calculus and Applied Analysis >
2010 >

Please use this identifier to cite or link to this item:

Title: Integral Transforms Method to Solve a Time-Space Fractional Diffusion Equation
Authors: Nikolova, Yanka
Boyadjiev, Lyubomir
Keywords: Caputo Fractional Derivative
Fractional Diffusion Equation
Laplace Transform
Fractional Fourier Transform
Issue Date: 2010
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Fractional Calculus and Applied Analysis, Vol. 13, No 1, (2010), 57p-68p
Abstract: The method of integral transforms based on using a fractional generalization of the Fourier transform and the classical Laplace transform is applied for solving Cauchy-type problem for the time-space fractional diffusion equation expressed in terms of the Caputo time-fractional derivative and a generalized Riemann-Liouville space-fractional derivative.
Description: Mathematical Subject Classification 2010: 35R11, 42A38, 26A33, 33E12.
ISSN: 1311-0454
Appears in Collections:2010

Files in This Item:

File Description SizeFormat
fcaa-vol13-num1-2010-57p-68p.pdf170.68 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License